The MathNet Korea
Information Center for Mathematical Science


Information Center for Mathematical Science


Megumi Harada
이름 Megumi Harada 영어이름 Megumi Harada
이메일 소속기관 McMaster University
home Properties of the residual circle action on a hypertoric variety. Pacific J. Math. (2004), Vol 214, Pages 263-284
home Hyperpolygon spaces and their cores. Trans. Amer. Math. Soc. (2005), Vol 357, Pages 1445-1467
home Computation of generalized equivariant cohomologies of Kac-Moody flag varieties. Adv. Math. (2005), Vol 197, Pages 198-221
home The equivariant cohomology of hypertoric varieties and their real loci. Comm. Anal. Geom. (2005), Vol 13, Pages 527-559
home The symplectic geometry of the Gelʹfand-Cetlin-Molev basis for representations of ${\rm Sp}(2n,{\Bbb C})$. J. Symplectic Geom. (2006), Vol 4, Pages 1-41
home Connectivity properties of moment maps on based loop groups. Geom. Topol. (2006), Vol 10, Pages 1607-1634
home Surjectivity for Hamiltonian $G$-spaces in $K$-theory. Trans. Amer. Math. Soc. (2007), Vol 359, Pages 6001-6025
home The $K$-theory of abelian symplectic quotients. Math. Res. Lett. (2008), Vol 15, Pages 57-72
home Orbifold cohomology of hypertoric varieties. Internat. J. Math. (2008), Vol 19, Pages 927-956
home The module structure of the equivariant K -theory of the based loop group of SU(2) . Expo. Math. (2014), Vol 32, Pages 1–32
home Kirwan surjectivity in $K$-theory for Hamiltonian loop group quotients. Q. J. Math. (2010), Vol 61, Pages 69-86
home Divided differences and the Weyl character formula in equivariant $K$-theory. Math. Res. Lett. (2010), Vol 17, Pages 507-527
home Morse theory of the moment map for representations of quivers. Geom. Dedicata (2011), Vol 150, Pages 307-353
home A positive Monk formula in the $S^1$-equivariant cohomology of type $A$ Peterson varieties. Proc. Lond. Math. Soc. (3) (2011), Vol 103, Pages 40-72
home The full orbifold $K$-theory of abelian symplectic quotients. J. K-Theory (2011), Vol 8, Pages 339–362
home Localization for equivariant cohomology with varying polarization. Comm. Anal. Geom. (2012), Vol 20, Pages 869–947
home A Giambelli formula for the S^1 -equivariant cohomology of type A Peterson varieties. Involve (2012), Vol 5, Pages 115–132
home Torsion in the full orbifold K -theory of abelian symplectic quotients. Geom. Dedicata (2012), Vol 157, Pages 187–204